# SDR DLM88953209

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Connector
- Part number: MS3126F1415P
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHILE A/C LOCATED GATE A-11 ATL AT 0530 SMELLED SMOKE AND LIGHTING EXTINGUISHED RT SIDE OF CABIN.  FOUND CANNON PLUG ROW 17DE BURNT AT OVHD LIGHT AND CEILING PANEL CHARRED.  CANNON PULG P1-21-1 AND RECEPTACLE R-12105 WERE REPLACED, OPERATION NORMAL.  PLUG AND RECEPTACLE MFG P/N MS3126F1415P AND M3124E14-15S.
